# SDR DLM88953083

- Difficulty date: July 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N904DE
- Make and model: Doug MD-88
- Aircraft serial: 53409
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Reservoir
- Condition: Failed
- Location: Lt Hyd Syst
- Component: 59369865001
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

IN CRUISE FL 330, LEFT HYD TEMP HI TEMP HI MSG ILLUM.  PRESS/ QTY NORMAL.  FOLLOWED POM PROC.  WHEN LEFT SYSTEM REINSTATED, ZERO HYD PRESS, QTY-19.  FOLLOWED LOSS OF HYD SYS PROCEDURES, RETURNED ATL.  REPLACED HYD RESERVOIR, LEFT ELEVATOR RETURN CHECK VALVE, AND ELEVATOR BYPASS VALVE, OPERATION NORMAL.
